# SDR NOCA04308

- Difficulty date: May 26, 2008
- Submitted: May 27, 2008
- Operation: Air carrier
- Aircraft: N760NA
- Make and model: Boeing 767-39H
- Aircraft serial: 26257
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 5565025
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 1480 FLOORBEAM IS CORRODED THRU AT APPROXIMATELY RBL 54-60 AND VARIOUS SPOTS TO RBL 81.  ACCOMPLISHED STA 1480 RIGHT O/B FLOORBEAM REPAIR IN ACCORDANCE WITH SRM 53-00-51.
